# SDR AALA202412145243

- Difficulty date: December 14, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,319 hours, 38,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION IN FLIGHT DECK FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT INTERNAL AREA LEFT SIDE, FROM UPPER TENSION BOLT IN VERTICAL FLANGE. REPAIRED FRAME PER EA 358602.
